# SDR CALA9700417

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 344, LBL 10 AND RBL 10.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED.  A NEW SECTION WAS FABRICATED AND INSTALLED USING REPAIR ANGLES AND FILLERS IAW SRM 53-10-8, FIGURE 9.
